Repository: Freie Universität Berlin, Math Department

An axiomatic approach to scalar data interpolation on surfaces

Caselles, V. and Igual, L. and Sander, O. (2006) An axiomatic approach to scalar data interpolation on surfaces. Numerische Mathematik, 102 (3). pp. 383-411. ISSN 0029-599X


Official URL:


We discuss possible algorithms for interpolating data given on a set of curves in a surface of ℝ^3. We propose a set of basic assumptions to be satisfied by the interpolation algorithms which lead to a set of models in terms of possibly degenerate elliptic partial differential equations. The Absolutely Minimizing Lipschitz Extension model (AMLE) is singled out and studied in more detail. We study the correctness of our numerical approach and we show experiments illustrating the interpolation of data on some simple test surfaces like the sphere and the torus.

Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics > Numerical Analysis
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
ID Code:1827
Deposited By: Ekaterina Engel
Deposited On:30 Mar 2016 18:35
Last Modified:03 Mar 2017 14:42

Repository Staff Only: item control page